Alert archive / Florida / Wind Chill Advisories in 2014

Wind Chill Advisory 7, NWS Melbourne, FL

November 18, 20145 counties in Florida

NWS Melbourne, FL issued this wind chill advisory at Nov 18, 2014, 3:35 AM EST for 5 counties in Florida. It took effect at Nov 18, 2014, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 18, 2014, 3:35 AM EST (08:35 UTC)
In effect from
Nov 18, 2014, 11:00 PM EST
Expired
Nov 19, 2014, 9:00 AM EST
In force
10 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 8.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2014-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2014-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WWUS42 KMLB 180835
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
335 AM EST TUE NOV 18 2014

FLZ041-044>046-053-141-144-191300-
/O.NEW.KMLB.WC.Y.0007.141119T0400Z-141119T1300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...DAYTONA BEACH...CLERMONT
335 AM EST TUE NOV 18 2014

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EST
WEDNESDAY. 

* WIND CHILL VALUES...MUCH COLDER CONDITIONS WILL COMBINE WITH
  WIND AROUND MIDNIGHT TO JUST AFTER SUNRISE WEDNESDAY MORNING TO
  PRODUCE WIND CHILL READINGS FROM 26 TO 31 DEGREES WEST OF
  INTERSTATE FOUR AND FROM 29 TO 35 DEGREES SOUTH THROUGH OSCEOLA
  COUNTY AND OVER THE ORLANDO METRO.

* OTHER IMPACTS...TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL
  OCCUR NEAR LAKE GEORGE AND OVER NORTHERN LAKE COUNTIES EARLY
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$

SEDLOCK
1 follow-up statement
634 
WWUS42 KMLB 182041
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EST TUE NOV 18 2014

FLZ041-044>046-053-141-144-191400-
/O.EXT.KMLB.WC.Y.0007.141119T0400Z-141119T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...DAYTONA BEACH...CLERMONT
341 PM EST TUE NOV 18 2014

...WIND CHILL ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
9 AM EST WEDNESDAY...

* WIND CHILL VALUES...TEMPERATURES WILL DROP RAPIDLY AFTER SUNSET
  THIS EVENING...WHICH IN COMBINATION WITH BREEZY NORTH WINDS WILL
  PRODUCE WIND CHILL VALUES BELOW 35 DEGREES AFTER MIDNIGHT
  TONIGHT THROUGH MID WEDNESDAY MORNING. THE COLDEST WIND CHILLS
  ARE EXPECTED TO BE AROUND SUNRISE WEDNESDAY MORNING WITH
  READINGS AS LOW AS 25 TO 31 DEGREES WEST OF INTERSTATE FOUR AND
  FROM 29 TO 35 DEGREES SOUTH THROUGH OSCEOLA COUNTY AND OVER THE
  ORLANDO METRO.

* OTHER IMPACTS...TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL
  OCCUR NEAR LAKE GEORGE AND OVER NORTHERN LAKE COUNTIES. NORMALLY
  SHELTERED LOCATIONS MAY BRIEFLY DROP BELOW FREEZING OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. IF YOU MUST VENTURE
OUTDOORS...DRESS WARMLY IN LAYERS AND MAKE SURE YOU WEAR A HAT
AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Nov 18, 3:29 AM EST, 6 minutes earlier.

Area forecast discussion, Nov 18, 3:29 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
329 AM EST TUE NOV 18 2014

.DISCUSSION...
...WINDY/BREEZY FOLLOWING THE COLD FRONT EARLY TODAY...
...TURNING MUCH COLDER TODAY/TONIGHT WITH LOW WIND CHILL READINGS
OVERNIGHT...
...HAZARDOUS MARINE CONDITIONS INTO WED...

CURRENT...STRONG COLD FRONT PLOWING THROUGH CENTRAL FLORIDA EARLY
THIS MORNING. EXPECT SW/WSW WINDS TO BECOME NW IMMEDIATELY BEHIND
THE BOUNDARY WITH GUSTY CONDITIONS. NEXRAD 88D SHOWS LIGHT
PRECIPITATION OUT AHEAD OF THE FRONT FROM NEAR COCOA SOUTHWARD WITH
LOW QPF AMOUNTS. TEMPERATURES CURRENTLY IN THE 60S AREAWIDE BUT THEY
WILL BE ON A FALLING TREND POST-FRONTAL THIS MORNING. MOST
EVERYONE'S HIGH TEMPERATURES FOR TODAY WILL LIKELY HAVE BEEN
REALIZED AT MIDNIGHT. PLENTY OF LOW STRATUS OVER THE PENINSULA WITH
THIS TREND CONTINUING IN THE MORNING HOURS AND SLOW IMPROVEMENT FROM
NORTH TO SOUTH LATER TODAY.

TODAY-TONIGHT...THE COLD FRONT WILL CONTINUE ITS SOUTHWARD DIVE
ACROSS THE REMAINDER OF THE PENINSULA EARLY TODAY. SURFACE HIGH
PRESSURE WILL MOVE EASTWARD OUT OF TEXAS AND ACROSS THE GULF COAST
STATES TO ALONG THE AL/GA BORDER OVER THE NEXT 24 HOURS. WILL KEEP
HIGHEST POP CHANCES SOUTHWARD ALONG THE TREASURE COAST (50-60
PERCENT) WHERE MOISTURE WILL LINGER AROUND BEFORE GETTING SCOURED
OUT LATER IN THE DAY. AREAS ALONG AND NORTH OF THE I-4 CORRIDOR
BASICALLY WILL HAVE LESS THAN A 20 PERCENT CHANCE FOR LIGHT
PRECIPITATION WITH 30 TO 40 PERCENT CHANCES BETWEEN HERE AND
OKEECHOBEE/INDIAN RIVER COUNTIES. COVERAGE AND CHANCES EVERYWHERE
WILL BE ON A DOWNWARD TREND THROUGH THE MORNING AND AFTERNOON.

WILL HOIST A LAKE WIND ADVISORY FROM 08Z-17Z (3AM-NOON) FOR
NORTH-CENTRAL OSCEOLA COUNTY TO NORTH BREVARD COUNTY NORTHWARD. LAMP
GUIDANCE SUGGESTS WIND SPEEDS HERE 15-20 MPH WITH FREQUENT GUSTS IN
UPWARDS OF 25 MPH THROUGH AROUND NOON BEFORE THE GRADIENT RELAXES.
WINDS SOUTH OF THE PROPOSED ADVISORY WILL BE ELEVATED BUT FORECAST
BELOW CRITERIA. WILL ALSO ISSUE A WIND CHILL ADVISORY ON THIS SHIFT
FOR LATE TONIGHT 04Z-13Z (11PM-8AM) INTO WED MORNING. THIS WILL BE
FOR VOLUSIA, LAKE, SEMINOLE, ORANGE AND OSCEOLA COUNTIES. THESE
COUNTIES CAN EXPECT LOWEST WIND CHILLS LATE TONIGHT TO FALL INTO THE
U20S TO M30S FOR AT LEAST TWO HOURS WHILE WINDS REMAIN ELEVATED NEAR
10 MPH OR HIGHER. CRITERIA FOR A WIND CHILL ADVISORY WILL NOT BE
REACHED FOR BREVARD, OKEECHOBEE, AND INDIAN RIVER COUNTIES THOUGH
LOWEST WIND CHILL READINGS WILL STILL FALL INTO THE U30S TO L40S FOR
A COUPLE OF HOURS LATE OVERNIGHT.

AFTER A DECREASE IN TEMPERATURES THIS MORNING BEHIND THE FRONT
AFTERNOON MAXES WILL MAKE IT BACK ONLY IN THE M/U50S ACROSS THE
INTERIOR, COASTAL VOLUSIA, AND NORTH BREVARD COAST WITH L60S STILL
POSSIBLE SOUTHWARD ALONG THE COAST...EXCEPT M/U60S ST. LUCIE/MARTIN
COASTS. CRITERIA NOT FORECAST TO WARRANT A FREEZE WATCH/WARNING
ACROSS EAST CENTRAL FLORIDA OVERNIGHT BUT IT WILL DEFINITELY BE THE
COLDEST NIGHT OF THE YEAR THUS FAR. ELEVATED WINDS PROMOTING MIXING
WILL AID IN KEEPING TEMPERATURES ABOVE FREEZING. EXPECT L/M 30S
NORTH OF THE I-4 CORRIDOR WITH U30S TO AROUND 40 DEGREES NEAR THE
VOLUSIA COAST, WESTERN ORANGE, OSCEOLA COUNTIES. L/M40S EXPECTED
EASTERN ORANGE, BREVARD, INTERIOR INDIAN RIVER, OKEECHOBEE COUNTIES.
ST. LUCIE, MARTIN, COASTAL INDIAN RIVER COUNTIES MAY BE LUCKY ENOUGH
TO HOLD ONTO U40S/L-M50S.

WED-THU...LTST GUID PAST MIDWEEK SHOWS HIGH PRESSURE OVER GA
EARLY WED WL TRACK SLOWLY EAST TO THE GA ATLC COAST OVER THE NEXT
24-36H. FEATURE WL BE REINFORCED BY LARGE SFC HIGH MIGRATING SEWRD
FROM THE OH VALLEY DURING THU. LCL WINDS WL VEER ONSHORE VERY EARLY
WED AM AT THE IMMEDIATE CST...THUS SPARING COLDEST TEMPS FROM THE
CST AND BARRIER ISLANDS S OF VOLUSIA CO AS WELL AS INLAND AREAS OF
THE TREASURE CST AND EAST BANK OF LAKE OKEE. BY LATE WED WINDS WL
DIMINISH FURTHER WHILE BECOMING ONSHORE AREAWIDE ALONG WITH
SLOWLY REDUCING CLOUDINESS. TEMPS WL RANGE IN THE LOW 40S TO LWR
50S WED NIGHT WITH RISING DEWPOINTS.

LATE WEEK-WEEKEND...DOMINANT SFC HIGH PRESSURE OVER THE MID ATLC
COAST WL MIGRATE OFFSHORE WHILE ELONGATING NORTH OF THE STATE.
THIS WL RESULT IN LCL WINDS STEADILY VEERING DIRECTLY ONSHORE
DURING THE WEEKEND. A CONTINUATION OF A WARING TREND WL OCCUR WITH
SCT SKY COVER. AIRMASS MODIFICATION DUE TO THE CONTINUED ONSHORE
CONDS WL BECOME MORE NOTABLE OVER SRN SECTIONS AND THE COASTAL
AREAS WHERE A SMALL RAIN CHC IS EXPECTED FRI AND DIURNALLY THROUGH
THE WEEKEND. EXPECT LOWS IN THE 50S TO LWR 60S AND HIGHS IN THE
70S TO EVENTUALLY LWR 80S BY SUNDAY.

EXTENDED...ATLC RIDGE WI REMAIN SUPPRESSED OVER S FL. VEERING FLOW
WILL OCCUR TO SLY COMPONENT EARLY NEXT WEEK WITH SEASONALLY WARMER
TEMPS. A SLOW MOVING FRONT IS ADVERTISED AROUND TUE WHICH SHOULD
INCREASE RAIN CHCS AROUND MON-TUE.

&&

.AVIATION...
STRONG COLD FRONT SLIDING SOUTHWARD ACROSS CENTRAL FL THIS
MORNING WITH SW/WSW WINDS TRANSITIONING TO NW IMMEDIATELY BEHIND
IT WITH GUSTY CONDITIONS. ONLY A SMALL THREAT FOR LIGHT PCPN
BETWEEN KMCO-KMLB WITH INCREASED PCPN CHANCES OVER THE TREASURE
COAST THROUGH THE MORNING/AFTERNOON. NW WINDS WILL REMAIN GUSTY
THIS MORNING ESP NORTH OF A KTIX-KISM LINE. WEAKER GRADIENT
SOUTHWARD FROM HERE BUT WILL STILL SEE SOME ELEVATED WINDS WITH
MODERATE GUSTS. THE GRADIENT RELAXES INTO THE AFTERNOON...THOUGH
WILL REMAIN ELEVATED TONIGHT 10-15 KTS. ANOTHER AVIATION ISSUE AT
TAF SITES WILL BE MORNING IFR/MVFR CEILINGS EXPECTED THROUGH FIRST
HALF OF THE DAY.

&&

.MARINE...TODAY-TONIGHT...HAZARDOUS CONDITIONS FOR SMALL CRAFT
DURING THIS PERIOD. STRONG COLD FRONT CROSSING THE NORTHERN WATERS
EARLY THIS MORNING AND WILL CONTINUE TO TRANSITION SOUTHWARD
THROUGH THE REMAINDER OF THE MORNING. MODERATE SW FLOW WILL VEER
NW AND GUSTY BEHIND THE BOUNDARY. SOLID SMALL CRAFT ADVISORY
CONDITIONS EXPECTED AS WIND SPEEDS INCREASE TO AROUND 25 KTS. OCNL
GUSTS TO GALE FORCE WILL BE FORECAST OVER THE OPEN ATLC. SEAS WILL
GRADUALLY BUILD TO 7-10 FT OFFSHORE/GULF STREAM AND 6-9 FT NEAR
SHORE WATERS. SEAS WILL ALSO BE RELATIVELY CHOPPY/SHORT PERIOD.

HAZARDOUS CONDS (BOTH WIND AND SEA) WL PERSIST OVER MOST LOCATIONS
INTO WED. THE ADVISORY AREAS SHOULD BE TAPERED BACK WED INITIALLY
WITH THE NORTHERN WATERS NORTH OF THE CAPE WITH LINGERING SEAS AT
MID AND INTO LATE WEEK AND THE WEEKEND REMAINING IN THE 4-6 FT
RANGE DUE TO OPEN FETCH AND BREEZY PRESSURE GRADIENT.

&&

.FIRE WEATHER...TODAY...A FIRE SENSITIVE DAY EVEN WITH RECENT
RAINFALL AND ERC NUMBERS STILL AROUND MID 20S OR LOWER. BEHIND A
STRONG COLD FRONT GUSTY 20 FOOT NW WINDS ARE FORECAST...ESPECIALLY
NORTH OF MELBOURNE. A MUCH DRIER AIRMASS WILL FILTER DOWN THE
PENINSULA WITH LOWEST RH VALUES FORECAST TO DROP INTO THE UPPER 20S
TO MIDDLE 30S FROM NORTHWEST OSCEOLA COUNTY THROUGH INLAND VOLUSIA
COUNTY.

AT MID THROUGH LATE WEEK WEEK THE DEVELOPMENT OF DEEP ONSHORE
FLOW WILL RAISE DEWPOINTS. A LIMITED TEMP RANGE DRIVEN BY
INCREASING MARINE INFLUENCE WILL LIMIT FIRE WEATHER CONCERNS.

&&

.CLIMATE...
RECORD LOWS FOR WED 19 NOV...

DAYTONA.....34(1951)
ORLANDO.....36(1951)
MELBOURNE...40(1981)
VERO BEACH..40(1951)

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  56  38  62  43 /  20   0  10   0
MCO  60  39  63  45 /  20   0  10   0
MLB  60  45  66  51 /  30  10  10   0
VRB  64  50  70  54 /  30  10  10   0
LEE  57  34  60  41 /  10   0  10   0
SFB  57  38  63  44 /  20   0  10   0
ORL  58  41  63  47 /  20   0  10   0
FPR  64  54  70  55 /  40  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL NOON EST TODAY FOR COASTAL VOLUSIA-
     INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN LAKE.

     WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 8 AM EST
     WEDNESDAY FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST WEDNESDAY FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM...SEDLOCK
LONG TERM....PENDERGRAST
Hazardous weather outlook, Nov 17, 10:45 PM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 PM EST MON NOV 17 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-181100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1045 PM EST MON NOV 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
A STRONG COLD FRONT WILL MOVE THROUGH THE REGION OVERNIGHT WITH
WINDS BECOMING NORTHWEST OVER THE LOCAL ATLANTIC BEHIND THE FRONT.
WIND SPEEDS WILL INCREASE TO 20 TO 25 KNOTS OVERNIGHT WITH A FEW
GUSTS TO NEAR GALE FORCE POSSIBLE TOWARDS DAYBREAK TUESDAY. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR ALL MARINE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
GUSTY NORTHWEST WINDS WILL PRODUCE VERY HAZARDOUS BOATING
CONDITIONS INTO EARLY WEDNESDAY WITH SMALL CRAFT ADVISORIES IN
PLACE OVER THE ATLANTIC WATERS AND ROUGH CONDITIONS ON THE
INTRACOASTAL. BOATING CONDITIONS ARE EXPECTED TO REMAIN POOR TO
HAZARDOUS THROUGH THURSDAY ESPECIALLY IN THE GULF STREAM.

NEAR RECORD COOL HIGH TEMPERATURES WILL BE POSSIBLE ON TUESDAY
BEHIND THE COLD FRONT. WHILE WIDESPREAD FREEZING TEMPERATURES ARE
NOT EXPECTED...THE COMBINATION OF COLD TEMPERATURES AND NORTH
WINDS WILL PRODUCE WIND CHILL VALUES BETWEEN 28 AND 35 DEGREES
WEDNESDAY MORNING FROM INTERIOR BREVARD AND OSCEOLA COUNTIES
NORTHWARD. COOL TEMPERATURES WILL SLOWLY MODIFY THROUGH THE
REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

MOSES/CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 2:51 AM ESTLake Wind AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia9 hr

Nearby

Wind Chill Advisories in Florida, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.